MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case on (b)(6) 2025 the device went to a vent fail and there was no tidal volume or pressure readings.No injury was reported.
 
Additional Manufacturer Narrative
For the reported date of event no device problem was found in the logfile.However, in the course of the investigation, it became apparent that on (b)(6) 2025 a ventilator failure occurred and thus the case was assessed reportable retrospectively.The log file analysis indicates that the piston movement of the ventilator was temporarily stopped during the concerned procedure due to a negative airway pressure measured.As the dispatched fse could neither duplicate the error condition nor find any hints of a device malfunction it can be assumed that the triggering condition was not device-related; a reasonable explanation would be the use of a bronchial suction system or patient activity.Based on experience a sticking auxiliary air intake valve may have caused that a fresh gas deficit could not be compensated by device countermeasures that would be initiated when the airway pressure becomes negative.A sticking auxiliary air intake valve can be the result of insufficient reprocessing.Dräger finally concludes that the device reacted as designed upon an error condition of unknown origin; the ventilator operation was temporarily stopped as long as the negative pressure was measured; a corresponding alarm is being posted for the duration the negative airway pressure is measured.The number of similar cases is within the expected range of the respective risk assessment and thus accepted.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21889398
Report Number9611500-2025-00207
Device Sequence Number11651007
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)240422(17)240813(93)8607000-79
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown